# SDR SWAA2019091236827

- Difficulty date: September 10, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 46,747 hours, 27,839 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 171
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, ATTEMPTED TO POSITION FLAPS TO 1 REVIVED AMBER LEADING EDGE FLAPS TRANSIT LIGHT AND TRAILING EDGE. FLAPS EXTENDED TO SLIGHTLY BELOW 1. R&R RT FLAP POSITION INDICATOR PER MM.
